Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular bleeding with clots, taken MTP kit, done UPT test. Cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
i m 27 years old female , i had missed my period so i have done upt test it results positive i have taken mtp kit . on the day when i got second dose of tabs i had bleeding with clots on 2nd day there was no bleeding or no abdominal pain but on 3rd day again bleeding starts with fewer clots its now 4th day but bleeding persists is it normal ? if not then wat should i do? i dont wanna see doc.
Posted Sun, 22 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for posting your query.
Since you have already taken the MTP kit, now you must face the side effects due to these medicines. An irregular , prolonged and heavy bleeding with clots is expected. If you are passing too many clots and you are feeling dizzy then you need to rush to nearby gynecologist for proper management.
I hope you were pregnant for less than seven weeks for the medicines to cause complete abortion.
Now since you are having a heavy bleeding you must have an ultrasound scan to rule out any retained products in your uterus. Watch closely for the bleeding. If it increases, you might have to undergo Dilatation and Curettage ( D&C) to stop the bleeding.
Meanwhile take plenty of fluids and hemostatic agents like ethamsylate and tranexaemic acid after consulting with your gynecologist to stop the excessive bleeding.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Irregular bleeding with clots, taken MTP kit, done UPT test. Cure? 3 hours later
thank you doc,
bleeding is decreased since morning with minimal clots, is their any long term side effects i have to face or any precautions i have to take ?
when ll be my next menstuation expected ?
Answered by Dr. Rakhi Tayal 3 hours later
Hello again,

Thanks for writing back.

After taking these pills a prolonged intermittent bleeding is expected for upto one month.

Next periods will be according to the date when you took these pills.

You should use other methods of contraception for at least next six months for uterus to recover properly.

Hope my answer is helpful. Write back if you have further queries.

Wishing you a trouble free speedy recovery.


Above answer was peer-reviewed by
Follow-up: Irregular bleeding with clots, taken MTP kit, done UPT test. Cure? 1 hour later
Thank you doc ,
god bless you
Answered by Dr. Rakhi Tayal 58 minutes later
You are most welcome.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor